Contra Costa County
Local Planning and Advisory Council for Early Care and Education

Loading Events
Find Events

Event Views Navigation

Past Events › Professional Development

Events List Navigation

Click here to download a PDF of the training calendar

February 2019

February 2 @ 9:00 am - 3:00 pm

 

This training is a modified version that will go in depth on the Instructional Support Domain and Dimensions. You will learn strategies to help with engagement and critical thinking activities to help children understand concepts and to strengthen teacher knowledge on effective ways to provide higher order thinking opportunities

8:30 a.m. check-in.

Registration deadline: ENROLLMENT IS AT CAPACITY
NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
6 hours

Registration:


February 2 @ 9:00 am - 4:30 pm

Presented by Toni Robertson, Quality Improvement Facilitator

This training is a five-session commitment and will take you and your cohort colleagues through various topics of FCC business practices, designed to strengthen your financial, business and professional successes in the family child care field.

The five training dates are below, please the different meeting times:

Class 1 – Services and Support, CCL Regulations, Keeping Records Up to Date
Saturday, February 2, 9:00 a.m. to 4:30 p.m.

Class 2 – FCC Contracts
Wednesday, February 6, 6:30 p.m. to 9:00 p.m.

Class 3 – Parent Handbooks
Wednesday, February 20, 6:30 p.m. to 9:00 p.m.

Class 4 – Marketing
Wednesday, February 27, 6:30 p.m. to 9:00 p.m.

Class 5 – FCC Financials and Graduation
Saturday, March 2, 9:00 a.m. to 4:30 p.m.

Check-ins begin a half hour before the start of each session.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
22 hours TOTAL for the five sessions

Registration: https://www.cocokids.org/cocokids-events/events/the-road-to-success-the-business-of-family-child-care-cohort-series-central-county/


February 2 @ 9:00 am - 4:30 pm

Presented by Toni Robertson, Quality Improvement Facilitator

This training is a five-session commitment and will take you and your cohort colleagues through various topics of FCC business practices, designed to strengthen your financial, business and professional successes in the family child care field.

The five training dates are below, please the different meeting times and locations:

Class 1 – Services and Support, CCL Regulations, Keeping Records Up to Date
Saturday, February 2, 9:00 a.m. to 4:30 p.m. (CocoKids Learning Institute, 1035 Detroit Avenue, Suite 100-A, Concord, CA 94518)

Class 2 – FCC Contracts
Tuesday, February 5, 6:30 p.m. to 9:00 p.m. (Pinole Library, 2935 Pinole Valley Road, Pinole, CA 94564)

Class 3 – Parent Handbooks
Tuesday, February 12, 6:30 p.m. to 9:00 p.m. (Pinole Library, 2935 Pinole Valley Road, Pinole, CA 94564)

Class 4 – Marketing
Tuesday, February 26, 6:30 p.m. to 9:00 p.m. (Pinole Library, 2935 Pinole Valley Road, Pinole, CA 94564)

Class 5 – FCC Financials and Graduation
Saturday, March 2, 9:00 a.m. to 4:30 p.m. (CocoKids Learning Institute, 1035 Detroit Avenue, Suite 100-A, Concord, CA 94518)

Check-ins begin a half hour before the start of each session.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
22 hours TOTAL for the five sessions

Registration: https://www.cocokids.org/cocokids-events/events/the-road-to-success-the-business-of-family-child-care-cohort-series-west-county-different-locations-please-see-schedule/


February 9 @ 9:00 am - 2:30 pm

Presentada por U.C. Davis Extension

Este curso anima a los participantes a examinar maneras de proveer un ambiente rico en ciencias para los niños. Los participantes exploraran la ciencia diaria y practicaran principios de investigación y documentación para realizer el descubrimiento y el aprendizaje cientifico.

Los temas incluyen:

  • Ambiente y actividades que motivan el desarrollo de la ciencia.
  • La introducción y documentación de la investigación cientifica.

No olvides:

  • Sólo para adultos
  • Por favor, traiga un almuerzo o vea el menú a continuación para la cafetería.
  • Microondas y refrigerador disponibles para su uso.
  • GN Café en el sitio, revise el menú en https://gncafe.com/menu/

NO CALIFICA PARA CCIP

8:30 a.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
5 hours

Registration: https://www.cocokids.org/cocokids-events/events/uc-davis-curiosidades-cientificas-para-los-ninos-pequenos/


February 9 @ 9:00 am - 4:00 pm

 

Participants learn about trauma, the impact of trauma and traumatic stress on children’s development, several trauma-informed early childhood practices that support children’s healing and resiliency, and the use of the Adverse Childhood Experiences.

8:30 a.m. check-in.

Registration deadline: ENROLLMENT IS AT CAPACITY
NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
6 hours

Registration:


February 9 @ 9:00 am - 12:00 pm

Presented by CA Preschool Instructional Network (CPIN)

Participants will:

  • Understand the structure and features of the Preschool Learning Foundations, Volume 2, Health Domain
  • Discover how to use the Preschool Learning Foundations (PLF), and the Preschool Curriculum Framework (PCF), to enrich learning and development opportunities in health for all of California’s preschool children

8:30 a.m. check-in
NOTE: There will be no meals served at this training, only light snacks, coffee, tea, and water, please plan accordingly.

Registration deadline: Friday, February 1, 2019

Questions: Call Marissa Frias at 925-942-5331 or email at mfrias@cccoe.k12.ca.us

Training host: CPIN
3 hours

Registration: https://health0218.eventbrite.com


February 19 @ 7:00 pm - 9:00 pm

Presented by The Future: Supporting Family Child Care

This OPEN FORUM event will provide you with the support you are looking for to help you with your family child care business personally and professionally.

6:30 p.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/tuesday-talks-fcc-support-group-16/


February 20 @ 7:00 pm - 9:00 pm

Presentado por Tandem Partners in Learning

Una exploración practica de como despertar el amor por las matemáticas en la edad temprana. Discutiremos los cinco fundamentos del aprendizaje preescolar de matemáticas a través de divertidas actividades que pueden implementarse fácilmente en su salón de clase.

6:30 p.m. check-in.

Questions: Call Kimberly Nguyen at 925-265-6454 or email at kimberly.nguyen@cocokids.org

Training host: CocoKids
2 hours

Registration: https://www.cocokids.org/cocokids-events/events/making-math-meaningful-west-spanish/


February 23 @ 9:00 am - 1:00 pm

Presented by Carlos Lopez

This session introduces the Early Childhood Environment Rating Scale (ECRS) tool.  In this session you will learn how the scale measures quality, participate in activities that will familiarize you with the content of the scales, and learn how the scale is interpreted.

8:30 a.m. check-in.

Registration deadline: ENROLLMENT IS AT CAPACITY
NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
4 hours

Registration:


February 23 @ 1:30 pm - 4:30 pm

Presented by Carlos Lopez

This session introduces the Infant Toddler Environment Rating Scale (ERS) tool.  In this session you will learn how the scale measures quality, participate in activities that will familiarize you with the content of the scales, and learn how the scale is interpreted.

8:30 a.m. check-in.

Registration deadline: ENROLLMENT IS AT CAPACITY
NOTE: It is First 5 Contra Costa policy that late registrations and walk-ins will NOT be accepted or allowed into the training.

Questions: Call Elida Treanor at 925-771-7319 or email at etreanor@first5coco.org

Training host: First 5 Contra Costa
3 hours

Registration:


+ Export Events